Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Prolonged periods. Blood report normal. Prescribed Trenexa and Revici. Other treatment?

my mother age 47 years is having a problem in her menstrual cycle from 1 year.she is having a heavy bleeding from continously 7 days and her ultrasound,blood reports are advised medicines trenexa 500 & revici-e 500.she is taking these medicines 3 times a day from 7 days but her bleeding is not reducing.can u advice somethign good for her please???
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C. M. Forum.
Revici and trenexa both are coagulant and not working , so cause of bleeding is no treated.
Age of patient is 47 years so these drugs will not work.
Hormonal imbalance is the root cause of bleeding.
May be perimenopausal syndrome.
So consult a Gynaecologist ( another one for 2nd opinion) and get his opinion.
In my opinion primolut N in high dosage will stop the bleeding at once .
Till use this drug and consult a gynae.
Good luck.
Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor